Does usage of Lycopodium leads to high BPI was using Lycopdium 30 , once daily for gastro problems and hair fall and I am getting results on both fronts and constutionally .
However I notice that my Blood Pressure increases abnormally byt returns to normal once I stop taking Lycopodium .
Is this a known side effect for Lycopodium . One the Homeopaths I talked to , stated that use of Lycopodium leads to irregular heart beats . Is it true ???
Or , is it that the dosage is too frequent ??
vdp12345 on 2010-10-15
Always good to start with 200c potency. Once a week...may be once a fortnight depending upon the constitution of the person.
Also see that Lyco is indicated...by matching the symptoms with the drug picture. Mere reference to Repertory and then prescribing does not help much.
♥ PANKAJ VARMA 9 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.